# SDR P5CA2021070200252

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 22,394 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT UPON START ON TAXI IN. APU WOULD NOT START.( OIL QTY LOW. SERVICED APU OIL TO FULL IAW AMM 12-13-04-613-06. APU OPS NORMAL. )
